# SDR USAA2013080800016

- Difficulty date: August 7, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 51,244 hours, 18,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT LENS IS MISSING AT ROW 24L.  INSTALLED LENS ON SEAT MOUNTED EMERGENCY LIGHT AT ROW 24L.
